# SDR EVCA2018060100001

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N414AE
- Make and model: Bell 206L-4
- Aircraft serial: 52404
- Aircraft time: 5,009 hours, 9,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Bs 88
- Part time: 5,009 hours, 9,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION, A CRACK WAS FOUND ON THE STIFFNER IN THE VERTICAL TUNNEL AT BS 88, WL 68.
